P. Bellec, G. Lecué, and A. B. Tsybakov, Slope meets Lasso: improved oracle bounds and optimality, Annals of Statistics, vol.46, pp.3603-3642, 2018.

A. Belloni, V. Chernozhukov, and L. Wang, Pivotal estimation via Square-Root Lasso in nonparametric regression, Annals of Statistics, vol.42, pp.757-788, 2014.

D. Belomestny, M. Trabs, and A. B. , Tsybakov Sparse covariance matrix estimation in high-dimensional deconvolution

C. Butucea and C. Matias, Minimax estimation of the noise level and of the deconvolution density in a semiparametric convolution model, Bernoulli, vol.11, pp.309-340, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00101845

T. T. Cai and J. Jin, Optimal rates of convergence for estimating the null and proportion of non-null effects in large-scale multiple testing, Annals of Statistics, vol.38, pp.100-145, 2010.

A. Carpentier and N. Verzelen, Adaptive estimation of the sparsity in the Gaussian vector model, Annals of Statistics, vol.47, pp.93-126, 2019.

M. Chen, C. Gao, and Z. Ren, Robust covariance and scatter matrix estimation under Huber's contamination model, Annals of Statistics, vol.46, 1932.

O. Collier, L. Comminges, and A. B. Tsybakov, Minimax estimation of linear and quadratic functionals under sparsity constraints, Annals of Statistics, vol.45, pp.923-958, 2017.

O. Collier, L. Comminges, A. B. Tsybakov, and N. Verzelen, Optimal adaptive estimation of linear functionals under sparsity, Annals of Statistics, vol.46, pp.3130-3150, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01425801

D. L. Donoho, I. M. Johnstone, J. C. Hoch, and A. S. Stern, Maximum entropy and the nearly black object, Journal of the Royal Statistical Society. Series B, vol.54, pp.41-81, 1992.

E. Gautier and A. B. Tsybakov, Pivotal estimation in high-dimensional regression via linear programming, Empirical Inference. Festschrift in Honor of Vladimir N. Vapnik, B.Schölkopf, pp.195-204, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00805556

Y. Golubev and E. Krymova, On estimation of the noise variance in high-dimensional linear models

Z. Guo, W. Wang, T. T. Cai, and H. Li, Optimal estimation of genetic relatedness in highdimensional linear models, J. of the American Statist. Assoc, 2018.

P. J. Huber, Robust Statistics, 1981.

I. A. Ibragimov and R. Z. Hasminskii, Statistical Estimation. Asymptotic Theory, 1981.

L. Janson, R. Barber, and E. Candes, EigenPrism: inference for high dimensional signal-to-noise ratios, Journal of the Royal Statistical Society. Series B, vol.79, pp.1037-1065, 2017.

S. Minsker and X. Wei, Estimation of the covariance structure of heavy-tailed distributions

V. V. Petrov, Limit Theorems of Probability Theory, 1995.

G. Shorack and J. Wellner, Empirical Processes with Applications to Statistics, 1986.

T. Sun and C. Zhang, Scaled sparse linear regression, Biometrika, vol.99, pp.879-898, 2012.

A. B. Tsybakov, Introduction to Nonparametric Estimation, 2009.

N. Verzelen, Minimax risks for sparse regressions: Ultra-high dimensional phenomenons. Electronic, J. of Statist, vol.6, pp.38-90, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00508339

N. Verzelen and E. Gassiat, Adaptive estimation of high-dimensional signal-to-noise ratios, Bernoulli, vol.24, pp.3683-3710, 2018.

L. Wasserman, All of Statistics, 2005.

F. E. Paris, , 91764.